MathSciNet Relay Station
MathSciNet bibliographic data
MR1086795 62G30 (60G70 62F10)
Davison, A. C.; Smith, R. L. Models for exceedances over high thresholds. With discussion and a reply by the authors. J. Roy. Statist. Soc. Ser. B 52 (1990), no. 3, 393–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement